Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 70, NWS Nashville, TN

September 22, 2009Wayne County, Tennessee

NWS Nashville, TN issued this flash flood warning at Sep 22, 2009, 8:28 PM CDT for Wayne County, Tennessee. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2009, 8:28 PM CDT (01:28 UTC)
Expired
Sep 23, 2009, 3:22 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

County Wayne County, TN

The radar

The Nashville radar (KOHX), 157 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 8:53 PM CDTFLASH FLOODClifton, TNMAJOR FLOODING BEING REPORTED IN LOW LYING AREAS AROUND CLIFTON. ROADS AROUND CLIFTON ARE BECOMING DIFFICULT TO CROSS IN PLACES AND SEVERAL MAY BECOME IMPASSIBLE IF ADDITIONAL RAINFALL OCCURS.
Sep 22, 10:20 PM CDTFLASH FLOODClifton, TNMAINSTREET AND WEST ELM STREET CLOSED IN CLIFTON DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1760 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOHX 230128
FFWOHX
TNC181-230430-
/O.NEW.KOHX.FF.W.0070.090923T0128Z-090923T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
828 PM CDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1130 PM CDT

* AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR CLIFTON...OR 13 MILES 
  WEST OF WAYNESBORO...MOVING NORTH NORTHEAST AT 15 MPH.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&

LAT...LON 3540 8796 3546 8799 3548 8781 3524 8798
      3538 8801

$$
31/JBW
4 follow-up statements
000 
WGUS74 KOHX 230214
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
914 PM CDT TUE SEP 22 2009

TNC181-230430-
/O.CON.KOHX.FF.W.0070.000000T0000Z-090923T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE TN-
914 PM CDT TUE SEP 22 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN WAYNE COUNTY...

* AT 853 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  MAJOR FLOODING IN LOW LYING AREAS AROUND CLIFTON. ROADS AROUND
  CLIFTON ARE BECOMING DIFFICULT TO CROSS IN PLACES AND SEVERAL MAY
  BECOME IMPASSIBLE IF ADDITIONAL RAINFALL OCCURS. SHOWERS AND
  THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS NORTHWESTERN WAYNE
  COUNTY...INCLUDING THE CITY OF CLIFTON...MOVING TO THE NORTH      
  NORTHEAST AT 10 TO 15 MPH...THROUGH 1130 PM.
 
OTHERWISE...THUNDERSTORMS WITH EXCESSIVE RAIN WILL REMAIN OVER 
MAINLY RURAL AREAS OF THE NORTHWESTERN WAYNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&

LAT...LON 3540 8796 3546 8799 3548 8781 3524 8798
      3538 8801

$$
31/JBW
000 
WGUS54 KOHX 230431
FFWOHX
TNC181-231030-
/O.EXT.KOHX.FF.W.0070.000000T0000Z-090923T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 530 AM CDT WEDNESDAY

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR CLIFTON...
  MOVING NORTHEAST AT 30 TO 35 MPH. AN ADDITIONAL ONE TO TWO
  INCHES OF RAINFALL COULD FALL ACROSS THIS AREA. STREET FLOODING
  HAS ALREADY BEEN REPORTED IN CLIFTON  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3540 8796 3546 8799 3548 8781 3524 8798
      3538 8801

$$
31/JBW
000 
WGUS54 KOHX 230433 CCA
FFWOHX
TNC181-231030-
/O.EXT.KOHX.FF.W.0070.000000T0000Z-090923T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED FOR PUNCTUATION 
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 PM CDT TUE SEP 22 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 530 AM CDT WEDNESDAY

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR CLIFTON...
  MOVING NORTHEAST AT 30 TO 35 MPH. AN ADDITIONAL ONE TO TWO
  INCHES OF RAINFALL COULD FALL ACROSS THIS AREA. STREET FLOODING   
  HAS ALREADY BEEN REPORTED IN CLIFTON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3540 8796 3546 8799 3548 8781 3524 8798
      3538 8801

$$
31/JBW
000 
WGUS74 KOHX 230822
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 AM CDT WED SEP 23 2009

TNC181-230829-
/O.CAN.KOHX.FF.W.0070.000000T0000Z-090923T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE TN-
322 AM CDT WED SEP 23 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN WAYNE
COUNTY...

WEATHER SERVICE RADAR SHOWS THAT THE PRECIPITATION HAS DECREASED 
IN INTENSITY. MORE RAINS ARE EXPECTED TO DEVELOP OVER THE AREA TODAY 
WITH A FLASH FLOOD WATCH IN EFFECT. 

&&

LAT...LON 3540 8796 3546 8799 3548 8781 3524 8798
      3538 8801

$$

04

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 7:49 PM CDT, 39 minutes earlier.

Area forecast discussion, Sep 22, 7:49 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT TUE SEP 22 2009

.UPDATE...FOR EVENING FCST DISCUSSION...
CONVECTION NOW COVERS THE WESTERN QUARTER OF THE MID STATE.
PRECIPITATION EXTENDS SOUTHWARD THROUGH A LARGE PORTION OF MS. NAM
APPEARS TO BE TOO DRY WITH THE SYSTEM WHILE THE GFS IS TOO BULLISH
WITH THE QPF RETURN. NEVERTHELESS...THE GFS SEEMS TO HAVE THE BEST
HANDLE ON A NORTHWARD MOVING VORTICITY CENTER AND SFC LOW WHICH WILL
BE APPROACHING SOUTHWESTERN PORTIONS OF THE MID STATE AS WE APPROACH
12Z OVERNIGHT.

AS FOR FLOODING CONCERNS...GUIDANCE IS RATHER ELEVATED ACROSS OUR
WESTERN COUNTIES. WITH THE AFOREMENTIONED VORT CENTER EXPECTED TO
WEAKEN SOME TOWARD 12Z...HAVE DECIDED TO NOT INCLUDE ANY FLOOD WATCH
FOR THE OVERNIGHT.

FOR THE UPDATE...CURRENT FCST LOOKS GOOD WITH THE POP COVERAGES. 70
POPS NORTHWEST DOWN TO 20 PERCENT EASTERN PLATEAU. I THINK I WILL GO
AHEAD AND INCLUDE 70 POPS(AS OPPOSED TO 50 POPS) ACROSS THE
SOUTHWESTERN ZONES AS WELL HOWEVER.

REMAINDER OF FCST IS IN GOOD SHAPE. LIGHT SE FLOW SHOULD CONTINUE
AHEAD OF THE NORTHWARD MOVING SFC LOW. DEW POINTS ARE GENERALLY
AROUND 70F RIGHT NOW...SO LOW TEMPS IN THE 65 TO 70F RANGE LOOKS
REASONABLE.

.UPDATE...FOR 00Z AVIATION DISCUSSION.
&&

.AVIATION...00Z AVIATION DISCUSSION.
UNCERTAINTIES...CEILINGS...VSBYS...AND TIMING DEVELOPMENT/LOCATIONS
OF SHWRS/TSTMS. MAIN SWATH SHWRS/TSTMS THRU 05Z TO STAY W OF
BNA...AND THUS VCTS. ZONE AREAL COVERAGE TONIGHT MAINLY SCT AND ON
WED LIKELY...AND WITH TIMING DEVELOPMENT/LOCATIONS OF SHWRS/TSTMS
AFFECTING AIRPORTS IN QUESTION...WILL GO WITH VCTS BOTH LOCATIONS
STARTING 23/20Z WHEN BEST MOISTURE...INSTABILITY...AND LIFTING
MECHANISMS WILL BE IN PLACE. VFR EXCEPT MVFR VSBYS BNA/CSV 23/09Z
TO 23/14Z AND 23/05Z TO 23/14Z DUE TO FOG DEVELOPMENT RESPECTIVELY.
&&

.PREV DISCUSSION... /ISSUED 300 PM CDT TUE SEP 22 2009/

.DISCUSSION...MAIN CONCERNS FOR THIS FORECAST PERIOD ARE TIMING
AND PROBABILITIES FOR RAINFALL. SEEMS LOTS OF FOLKS HAVE PLANNED
OUTDOOR EVENTS WITH EXPECTATIONS OF NORMAL...GENERALLY DRY FALL
WX...BUT THE PAST WEEK HAS NOT BEEN NORMAL AT ALL. WE ARE ALREADY
IN THE TOP 5 WETTEST SEPTEMBERS ON RECORD. RAINFALL TOTALS ARE
MORE THAN 5 INCHES ABOVE NORMAL...AND MORE RAIN IS ON THE WAY.

SCATTERED SHOWERS HAVE OCCURRED OVER THE MID STATE TODAY...BUT
RECENT RADAR IMAGES ARE PRETTY QUIET WITH MOST OF THE ACTIVITY
FOCUSED ALONG A SURFACE CONVERGENCE ZONE JUST TO OUR WEST. WE LOOK
FOR SOME OF THIS ACTIVITY TO SHIFT INTO OUR NORTHWEST COUNTIES
LATE TODAY...SO HIGH POPS MAY BE INCLUDED THERE FOR THE EVENING.
OTHERWISE...MOST OF THE RAIN SHOULD BE DIURNAL IN NATURE...SO JUST
20-30 POPS WILL BE USED FOR LATE TONIGHT.

ON WEDNESDAY...DEEP MOISTURE REMAINS OVER THE REGION AS PRETTY
GOOD LOW LEVEL CONVERGENCE OCCURS JUST TO OUR WEST. THIS WILL
MEAN HIGH PROBABILITIES FOR RAIN...ESPECIALLY OVER OUR WESTERN
COUNTIES. WATER VAPOR IMAGES SHOW MOISTURE RICH AIR STREAMING OUR
WAY...AND FORECAST SOUNDINGS INDICATE PRECIPITABLE WATER VALUES
WELL OVER 2 INCHES IN SOME AREAS. SO LOCALLY HEAVY RAIN IS
EXPECTED. WE WILL NOT ISSUE A FLOOD WATCH AT THIS TIME...BUT LATER
SHIFTS WILL NEED TO EVALUATE CONDITIONS FOR THIS POSSIBILITY.

AS WE GO INTO THURSDAY AND FRIDAY...A LARGE CLOSED LOW WILL SPIN
OVER THE CENTRAL PLAINS WHILE DOWNSTREAM RIDGING DEVELOPS OVER THE
TN AND OH VALLEY REGIONS. HIGHER HEIGHTS WILL BE A LIMITING FACTOR
FOR RAIN...BUT OTHER PARAMETERS REMAIN FAVORABLE. AGAIN...OUR
WESTERN COUNTIES APPEAR TO HAVE THE BEST CHANCE FOR RAIN ON THESE
DAYS. SOME COULD BE LOCALLY HEAVY. A FEW THUNDERSTORMS MAY GET A
LITTLE FEISTY...WITH BRIEF LOCAL GUSTY WINDS POSSIBLE.

MORE SHOWERS AND STORMS WILL OCCUR INTO SATURDAY AS WEATHER
SYSTEMS BEGIN TO MOVE AND A SURFACE FRONT SWEEPS OVER THE AREA.
MODELS SHOW THE ATMOSPHERE DRYING OUT SIGNIFICANTLY OVER THE
WEEKEND. ANOTHER FRONT WILL ARRIVE BY MONDAY BRINGING GENUINE
EARLY FALL WX. DRY WX IS EXPECTED THROUGH MUCH OF NEXT WEEK

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Sep 22, 5:37 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT TUE SEP 22 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-231030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
537 PM CDT TUE SEP 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

MAINLY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT...
...MAINLY ALONG AND WEST OF INTERSTATE 65. BRIEF HEAVY RAINFALL
COULD PRODUCE MINOR FLOODING OF LOW-LYING AREAS AND PONDING OF
WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST.
A COLD FRONT IS EXPECTED TO PUSH ACROSS THE REGION ON FRIDAY OR
FRIDAY NIGHT. STORMS COULD BE STRONG TO SEVERE WITH THIS FRONT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

31/JBW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:55 PM CDTFlash Flood WarningOHXHickman3 hr
Sep 23, 1:27 AM CDTFlash Flood WarningOHXLawrence3 hr
Sep 23, 3:20 AM CDTFlash Flood WatchOHXBenton, Cheatham, Davidson, Dickson, Giles, Hickman and 11 more16 hr
Sep 23, 11:17 AM CDTRiver Flood AdvisoryOHXLawrence20 hr

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.